# SDR UIEA2018081501700

- Difficulty date: August 11, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 94,034 hours, 18,833 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 2230
- Condition: Faulty
- Location: Temp System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TRIM AIR VALVE POSITION INDICATOR STICKS AT COLD. PERFORMED FLIGHT DECK VALVE POSITION INDICATOR TROUBLE SHOOTINGS PROCEDURES, VERIFIED NO COCKPIT OVERHEAD PANEL OR EICAS INDICATION OF VALVE MOVEMENT, VERIFIED VALVE OPERATION AND FULL TEMPERATURE SURGE IN COCKPIT PER FIM 21-64 FT 821. R&R FLT TRIM AIR VALVE IAW AMM 21-61-07, OPS CHECK GOOD AT THIS TIME. NO DEFECTS ON INDICATOR.
